Feeling very Tired due to Diabetes Medication

Patient

Q: Sir, I have been suffering from Type II diabetes for the last fifteen years. I am on medication of two sugar tablets daily. Despite the medical, I still feel tiredness. I became very weak. I have lost all my strength. Please advise me suitably. Sincerely Yours, KETHA VENKATESWARAO.

Doctor

A:   You have mentioned very little about your treatment other than the medications that you are on. With the information that I have, it is difficult for me to point out an exact cause of your weakness.
You have mentioned that you are on G FORMIN FORTE (Glibenclamide), this drug is known to cause hypoglycemia and could be the cause of your weakness. Also AMSET XT (Amlodepine) is known to cause peripheral edema and fatigue in patients.
You may need to see your doctor for any alternatives that don't cause fatigue and tiredness.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews